Alert archive / Arizona / Red Flag Warnings in 2009
Red Flag Warning 6, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 29, 2009, 2:36 PM MST. It took effect at Mar 30, 2009, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 2:36 PM MST (21:36 UTC)
- In effect from
- Mar 30, 2009, 12:00 PM MST
- Expired
- Mar 30, 2009, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 292136 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 236 PM MST SUN MAR 29 2009 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR COCHISE...GRAHAM...SANTA CRUZ AND GREENLEE COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHERN GREAT BASIN THIS AFTERNOON INTO NORTHERN NEW MEXICO MONDAY AFTERNOON. THIS WILL RESULT IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AZZ148-300300- /O.UPG.KTWC.FW.A.0006.090330T1900Z-090331T0200Z/ /O.NEW.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/ /O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 236 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST MONDAY. THIS WARNING UPGRADES THE PREVIOUS FIRE WEATHER WATCH IN EFFECT FOR MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS EASTERN AREAS OF SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT WILL CONTINUE INTO THE EARLY EVENING HOURS. ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-300200- /O.CON.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 236 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG LOW PRESSURE MOVING THROUGH THE THE NORTHERN GREAT BASIN THIS AFTERNOON WILL RESULT IN STRONG GUSTY WINDS ACROSS THE WHITE MOUNTAINS WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CONTINUING INTO THE EVENING HOURS. MINIMUM RELATIVE HUMIDITIES OF 5 TO 15 PERCENT WILL COMBINE WITH THE STRONG WINDS RESULTING IN RED FLAG CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
4 follow-up statements
000 WWUS85 KTWC 300205 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 705 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE INTO NORTHERN NEW MEXICO MONDAY AFTERNOON. THIS WILL RESULT IN ANOTHER ROUND OF STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA MONDAY. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO PERSIST WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AZZ148-301300- /O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ /O.CON.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 705 PM MST SUN MAR 29 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST MONDAY. STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTH OF ARIZONA AND INTO NORTHERN NEW MEXICO TOMORROW. ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE TONIGHT INTO MONDAY MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH MONDAY AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-300315- /O.EXP.KTWC.FW.W.0005.000000T0000Z-090330T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 705 PM MST SUN MAR 29 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS OVER THE AREA WILL CONTINUE TO DIMINISH THROUGHOUT THE EVENING AND RELATIVE HUMIDITY VALUES WILL BEGIN TO RECOVER ABOVE THE 15 PERCENT THRESHOLD. THAT SAID...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
000 WWUS85 KTWC 300854 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 154 AM MST MON MAR 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE INTO NORTHERN NEW MEXICO THIS AFTERNOON. THIS WILL RESULT IN ANOTHER ROUND OF STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA TODAY. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO PERSIST WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AZZ148-302200- /O.CON.KTWC.FW.W.0006.090330T1900Z-090331T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 154 AM MST MON MAR 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. STRONG LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTH OF ARIZONA AND INTO NORTHERN NEW MEXICO TODAY. ALTHOUGH THE WIND SPEEDS WILL DECREASE AND RELATIVE HUMIDITY VALUES WILL INCREASE THIS MORNING BRIEFLY LOWERING THE FIRE DANGER...THE STRONG GRADIENT WILL PERSIST THROUGH THE AFTERNOON AS THE STORM MOVES INTO NORTHERN NEW MEXICO. THIS WILL RESULT IN ANOTHER ROUND OF STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
000 WWUS85 KTWC 302029 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 129 PM MST MON MAR 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR COCHISE AND SOUTHERN GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE EXTENDING FROM COLORADO INTO NORTHERN NEW MEXICO IS RESULTING IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF SOUTHEAST ARIZONA TODAY. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED TO PERSIST WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. AZZ148-310200- /O.CON.KTWC.FW.W.0006.000000T0000Z-090331T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 129 PM MST MON MAR 30 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. AN AREA OF LOW PRESSURE EXTENDING FROM COLORADO INTO NORTHERN NEW MEXICO THIS AFTERNOON IS RESULTING IN STRONG AND GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ACROSS SOUTHERN GRAHAM AND COCHISE COUNTIES. THESE STRONG WINDS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT RESULTING IN RED FLAG CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
000 WWUS85 KTWC 310204 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 704 PM MST MON MAR 30 2009 AZZ148-310315- /O.EXP.KTWC.FW.W.0006.000000T0000Z-090331T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 704 PM MST MON MAR 30 2009 ...RED FLAG WARNING HAS EXPIRED... RELATIVE HUMIDITY VALUES ARE NOW ABOVE THE 15 PERCENT THRESHOLD. THUS THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND SPEEDS WILL CONTINUE TO DIMINISH TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 29, 2:30 PM MST, 6 minutes earlier.
Area forecast discussion, Mar 29, 2:30 PM MST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST SUN MAR 29 2009 .SYNOPSIS...A LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT BASIN WILL BRING GUSTY WINDS AGAIN MONDAY. LESS WIND BY TUESDAY... THOUGH SOME BREEZES MAY RETURN THE SECOND HALF OF NEXT WEEK AS ANOTHER SYSTEM PUSHES TOWARD US. && .DISCUSSION...WEST TO SOUTHWEST WINDS CONTINUED TO PICKUP IN SPEED EARLY THIS AFTERNOON AND WERE AT OR APPROACHING THE RED FLAG CRITERIA ACROSS COCHISE AND SANTA CRUZ COUNTIES. THUS...WILL KEEP THE RED FLAG WARNING GOING TIL 7 PM MST THIS EVENING FOR THE AREAS IDENTIFIED IN THE PRODUCT HEADER PHXRFWTWC OR WMO HEADER WWUS85. ALSO...SEE FIRE WEATHER SECTION BELOW FOR MORE DETAILS. THE SYSTEM RESPONSIBLE FOR THIS WIND INCREASE WILL MAINLY TRACK NORTH OF THE AREA...WITH THE TAIL END BRUSHING THE NORTHEAST CORNER OF ARIZONA. MODELS SUGGESTED THAT THERE COULD BE ENOUGH MOISTURE AND UPPER DYNAMICS TO WARRANT A CHANCE OF SHOWERS IN OUR WHITE MOUNTAIN ZONE. THEREFORE...HAVE INCREASED THE POP VALUES THERE FOR TONIGHT AND EARLY MONDAY. OTHERWISE...A DRY NORTHWESTERLY FLOW ALOFT WILL PREVAIL IN BETWEEN MAJOR FEATURES MOST OF THE WEEK...WITH A STRONG EASTERN PACIFIC RIDGE TO OUR WEST AND A MEAN TROUGH POSITION ACROSS MOST OF THE REST OF THE UNITED STATES. ANOTHER SHORTWAVE TROUGH EMBEDDED IN THIS NORTHWESTERLY FLOW ALOFT WILL BRUSH NORTHEAST ARIZONA WEDNESDAY INTO THURSDAY...WITH THE MAIN RESULT BEING SOME GUSTY AFTERNOON AND EVENING WINDS. THE NEXT FEATURE TO CONSIDER WILL BE A SYSTEM DROPPING INTO THE GREAT BASIN AROUND FRIDAY INTO EARLY SATURDAY WHICH SHOULD BRING ANOTHER ROUND OF WIND TO THE AREA. BOTH THE GFS AND ECMWF MODELS INDICATED THAT THIS SYSTEM WILL ALSO BE A DRY ONE FOR MUCH OF SOUTHEAST ARIZONA. HIGH TEMPERATURES WILL CLIMB A FEW DEGREES EACH DAY BEFORE LEVELING OFF MID WEEK...THEN LOWERING A FEW DEGREES WITH THE PASSAGE OF THE FRIDAY TO SATURDAY SYSTEM. && .FIRE WEATHER...AN AREA OF LOW PRESSURE NOW ACROSS THE NORTHERN GREAT BASIN WILL PUSH SOUTHEAST INTO NORTHERN NEW MEXICO BY MONDAY AFTERNOON. THIS STORM SYSTEM IS RESULTING IN A STRONG PRESSURE GRADIENT WITH 20 TO 30 MPH WINDS WITH GUSTS TO 40 MPH AND RELATIVE HUMIDITY VALUES BELOW 15 PERCENT THIS AFTERNOON FOR FIRE WEATHER ZONES 146 AND 148 WHERE A RED FLAG WARNING IS IN EFFECT. THE WINDS WILL SLACKEN OFF TONIGHT WITH THE LOSS OF DEEP MIXING...HOWEVER STRONG AND GUSTY WINDS WILL RETURN MONDAY AFTERNOON FOR COCHISE AND SOUTHERN GRAHAM COUNTIES. ALTHOUGH TEMPERATURES WILL COOL A FEW DEGREES MONDAY...MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT IN COMBINATION WITH THE STRONG WINDS JUSTIFIES UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR EASTERN FIRE WEATHER ZONE 148. && .AVIATION...PATCHES OF HIGH CLOUDS WILL MOVE OVER THE AREA FROM THE SOUTHWEST TODAY. SURFACE WINDS AT THE THREE TERMINAL SITES WILL GENERALLY BE OUT OF THE WEST AND SOUTHWEST AT 12-20 KTS WITH GUSTS OF 22-30 KTS THIS AFTERNOON AND EARLY EVENING. SURFACE WINDS WILL THEN DIMINISH TO LESS THEN 12 KTS AFTER 03Z MONDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR FIRE WX ZONE 146 AND EASTERN 148 TIL 7 PM WHICH INCLUDES GREENLEE...GRAHAM...COCHISE AND SANTA CRUZ COUNTIES. RED FLAG WARNING FOR EASTERN FIRE WX ZONE 148 (SRN GRAHAM AND COCHISE COUNTIES) MONDAY AFTERNOON AND EVENING. WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 29, 8:31 AM MST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 831 AM MST SUN MAR 29 2009 AZZ030-035-301215- UPPER GILA RIVER VALLEY-COCHISE COUNTY- 831 AM MST SUN MAR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR COCHISE AND GRAHAM COUNTIES FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER. NO WEATHER HAZARDS EXPECTED AT THIS TIME FOR TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-034-301215- NORTHERN GREENLEE COUNTY-SANTA CRUZ COUNTY- 831 AM MST SUN MAR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR LOW HUMIDITIES AND STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO WEATHER HAZARDS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 11:58 PM MST | Red Flag Warning | TWC | 19 hr |
Nearby
Red Flag Warnings in Arizona, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.